The Stacks Project


Bibliography item: alterations-curves

authorde Jong, A. Johan
titleFamilies of curves and alterations
year1997
typearticle
urlhttp://www.numdam.org/item?id=AIF_1997__47_2_599_0
journalAnn. Inst. Fourier (Grenoble)
number2
volume47
pages599–621

BibTeX code

You can use the following code to cite this item yourself.

@article{alterations-curves,
  author = {de Jong, A. Johan},
  title = {Families of curves and alterations},
  year = {1997},
  url = {http://www.numdam.org/item?id=AIF_1997__47_2_599_0},
  journal = {Ann. Inst. Fourier (Grenoble)},
  number = {2},
  volume = {47},
  pages = {599--621},
}